MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Paralysis (1997)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a few hours after the spinal cord stimulation (scs) implant procedure, the patient experienced increased blood loss and paralysis in the legs.The patient underwent an explant procedure during which the paddle lead and lead extensions were removed.The patient was transferred to a rehabilitation center postoperatively.The location of the lead and area of blood loss was unable to be obtained.The explanted devices will not be returned as they were discarded by the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: 7081924.Product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: 7081909.Product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: 7080480.Product family: scs-extension.Upn: m365sc3138350.Model: sc-3138-35.Serial: (b)(6).Batch: 7108915.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17637434
Report Number3006630150-2023-04963
Device Sequence Number6492357
Product Code LGW
UDI-Device Identifier08714729832690
UDI-Public08714729832690
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/12/2025
Device Model NumberSC-8352-70
Device Catalogue NumberSC-8352-70
Device Lot Number7071075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown